# SDR 96ZZZX2677

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws Xrs 238-255
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT WING UPPER SKIN HAS SEVERAL SPOTS WITH CORROSION BETWEEN FRONT SPAR AND CENTER SPAR BETWEEN XRS 238.000 AND XRS 255.000.  REMOVED CORROSION, FOUND BEYOND LIMITS.  FABRICATED DOUBLERS AND INSTALLED IAW DER NR 961ALE005 D-5.
